Results 1 to 5 of 5
  1. #1
    JuicyJey is offline New Member
    Join Date
    Mar 2011
    Posts
    10

    Wheres My Libidio ???

    Whats uppppp People!! well not very excited here . Been Having this problem , its getting very annoying. Was on edit, no lab names pls enanthate 350 twice per week, i ran out picked up another bottle of test 400 to continue my 12 week cycle, unfortunately that 2nd bottle wasnt real FREAKINNNNNNG BUNK!!!!!!!!!!!!!!!!!!! i continued using it till i had like 3 shots left realize it was bunk . My problem , I CRASHED nasty ive been taking Arimedex from1mg eod, ive been on it for a month now, but ive only revored a little, STILL hardly noooo libidio.... The wifel mad beacuse ima roller coaster, 5 min hard then 10 offffff lol. This problem is getting me tired already , its been about 2 month ... What should i do should i do Aromasin , caber, hcg . Ive never had this problem before . Any help would be greatly appreciated . Thank you my peeps.

  2. #2
    D7M's Avatar
    D7M
    D7M is offline AR-Elite Hall of Famer (RETIRED)
    Join Date
    Jun 2005
    Location
    Scylla and Charybdis
    Posts
    15,614
    Blog Entries
    1
    Run a real PCT with SERMs and get blood work a few weeks after your PCT. See if that helps. In the meantime you can get cialis or viagra to get you through.

  3. #3
    Fetch is offline Member
    Join Date
    Feb 2010
    Posts
    553
    Yea, that sounds awful, man. Couple of things-->
    Never run a cycle without all of your chems on hand. Elsewise, this shit will happen to you.

    As to your immediate problem... go to AR-R at the top right of the website, order Clomid and Nolvadex (Tamoxifen ). Look in the PCT forum here for dosing information. It may take awhile to get you back to normal. In the meantime, you can also pick up liquid Cialis or Viagra from Ar-R. I like the Cia better. About .3 mL of their Cialis a day, (Which is something like 7 mg) will steady you for anything the wife can throw at you. After 4 weeks of PCT, get your levels checked (bloodwork) again. If normal, discontinue the cialis. Check your levels again a couple months down the road to make sure they haven't dropped again. Hopefully you didn't hurt yourself permanently.

    Goodluck getting back in the saddle.

  4. #4
    magic32's Avatar
    magic32 is offline AR-Elite Hall of Famer
    Join Date
    Aug 2005
    Location
    Omnipresent
    Posts
    6,155
    I agree with D7M.
    Run an aggressive course of Nolva, but I'd add HCG to aid recovery.
    I like his interim care also...cialis or viagra.
    Master Pai Mei of the White Lotus Clan



    My motto: SAFETY & RESPECT (for drugs and others).

    I AM NOT A SOURCE, I DO NOT GIVE OUT SOURCES, OR PROVIDE SOURCE CHECKS.
    I DO NOT SUPPORT ANY UGL's OR ANY ORGANIZATION DEALING WITH THE DISTRIBUTION OF ILLEGAL NARCOTICS/SUBSTANCES!


    Difference between Drugs & Poisons
    http://forums.steroid.com/showthread.php?t=317700


    Half-lives explained
    http://forums.steroid.com/showthread...inal+half+life


    DNP like Chemotherapy, can be a useful poison, but both are still POISONS
    http://forums.steroid.com/showthread.php?t=306144


    BE CAREFUL!

  5. #5
    JuicyJey is offline New Member
    Join Date
    Mar 2011
    Posts
    10
    How much chlomid and nolva should i be getting ??? and also should i get the hcg ?? I will never run a cycle again till i have everything on hand. thanx all for your help. This is stuff that nobody should be messin with .

Thread Information

Users Browsing this Thread

There are currently 1 users browsing this thread. (0 members and 1 guests)

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •